Cohomology groups of non-uniform random simplicial complexes

O. Cooley, N. Del Giudice, M. Kang, P. Sprüssel

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationProceedings of the European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2019)
Pages553-560
Publication statusPublished - 26 Jul 2019

Publication series

NameActa Mathematica Universitatis Comenianae

Cite this

Cooley, O., Del Giudice, N., Kang, M., & Sprüssel, P. (2019). Cohomology groups of non-uniform random simplicial complexes. In Proceedings of the European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2019) (pp. 553-560). (Acta Mathematica Universitatis Comenianae).